# SDR 98ZZZX1997

- Difficulty date: May 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N51700
- Make and model: Cessna 172P
- Aircraft serial: 17274338
- Engine: Lyc O320D2J
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Shaft
- Part number: 75158
- Condition: Broken
- Location: Crank Idler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED SUCTION SCREEN FOUND CHUNK OF METAL.  REMOVED MAGS, LEFT IDLER GEAR 'LOOSE'.  REMOVED ACCESSORY CASE, SHAFT-CRANKSHAFT IDLER BASE BROKEN.
